Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peachpie8

RetinA sensitivity to sun, how long after quitting will it last?

I quit using retin a micro about 3 weeks ago, yet I still have photosensitivity. Does anyone know for how long skin is photosensitive after quitting retin a micro? I read that the sensitivity can be worse for the first month after quitting. So when does photosensitivity go away? I'm trying to wear sunscreen, but alot of them cause irritation (I must be allergic to certain ingredients in them)

Mainly my skin is a little itchy and warm when in the sun, although I try to avoid the sun at all costs.

Edited by peachpie8

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×